# SDR CALA2022031700667

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737-9
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Angle
- Part number: 147A5710A12
- Condition: Corroded
- Location: Bs9990rbl47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR Z ANGLE BS990 RBL47 HAS CORROSION (REF AAR NR 99920524). REMOVED & REPLACED ANGLE Z ON BS990 RBL47 IAW B737-900 SRM 51-40 -02 AND DWG 147A5700 (WORK ACCOMPLISHED BY V916729 AND AAR QC A- 71 V918069).
